# SDR AALA20120928007

- Difficulty date: September 26, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 6,568 hours, 2,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN BELOW AND AFT OF THE LAVATORY TANK VENT FROM STATIONS 927 TO 947, STRINGERS 21 TO 22 LEFT.  ACCOMPLISHED CORROSION REMOVAL PER EA B737-53-026206.
